# SDR CALA2017041401001

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 91,459 hours, 20,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28D EMERGENCY EXIT ROW LIGHT HAS SEPARATED FROM SEAT AND IS HANGING. RESECURED 28D EMERGENCY EXIT ROW LIGHT, OPS CHK GOOD.
